# SDR AALA2018080129003

- Difficulty date: July 28, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N9008U
- Make and model: Airbus A319-115
- Aircraft serial: 5786
- Aircraft time: 13,646 hours, 6,526 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabi Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE,  RECEIVED A VENT SKIN FAULT AND BLOWER VENT FAULT WHILE ENROUTE.  AIRCRAFT DIVERTED. NO EMERGENCY WAS DECLARED.  AIRCRAFT WAS GROUNDED.  REPLACED THE FIN 22HQ AVIONICS VENTILATION SKIN AIR OUTLET VALVE IAW AMM 21-26-53-400-001-A01.
